A note on geometric ergodicity and floating-point roundoff error

Breyer, Laird, Roberts, Gareth O., Rosenthal, Jeffrey S. . Statistics & Probability Letters 2001. 53 (2) :123-127

Locate this article in:

Bibtex

@article{CIS-175820,
  Author = {Breyer, Laird and Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {A note on geometric ergodicity and floating-point roundoff error},
  Journal = {Statistics & Probability Letters},
  Volume = {53},
  Number = {2},
  Year = {2001},
  Pages = {123--127},
  Keywords = {}
}

Similar articles